Affordable Access

deepdyve-link
Publisher Website

Uniformly starlike mappings and uniformly convex mappings on the unit ball Bn

Authors
  • FENG, Shuxia
  • LIU, Taishun1, 2
  • 1 Institute of Contemporary Mathematics
  • 2 Department of Mathematics
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
435–443
Identifiers
DOI: 10.1016/S0252-9602(14)60017-5
Source
Elsevier
Keywords
License
Unknown

Abstract

In this article, we extend the definition of uniformly starlike functions and uniformly convex functions on the unit disk to the unit ball in n, give the discriminant criterions for them, and get some inequalities for them.

Report this publication

Statistics

Seen <100 times